Alert archive / Arkansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 251, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jul 9, 2015, 6:07 PM CDT for 4 counties in Arkansas. It was in force for 68 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 9, 2015, 6:07 PM CDT (23:07 UTC)
- Expired
- Jul 9, 2015, 7:15 PM CDT
- In force
- 68 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR
The radar
The Western Arkansas radar (KSRX), 108 km from the middle of the area, began a volume at 23:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 9, 6:14 PM CDT | TSTM WND DMG | Springdale, AR | TREE DOWN IN THE TOWN OF SPRINGDALE |
| Jul 9, 6:20 PM CDT | TSTM WND DMG | Rogers, AR | TREES DOWN ACROSS HIGHWAY 94 JUST EAST OF ROGERS. |
| Jul 9, 6:34 PM CDT | TSTM WND DMG | 1 N Mayfield, AR | TELEPHONE POLES KNOCKED OVER ON HIGHWAY 303 |
| Jul 9, 6:58 PM CDT | TSTM WND DMG | 5 N Huntsville, AR | LARGE TREE LIMBS DOWN AT WITHROW SPRING STATE PARK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.1 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 111 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 515 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
111
WUUS54 KTSA 092307
SVRTSA
ARC007-015-087-143-100015-
/O.NEW.KTSA.SV.W.0251.150709T2307Z-150710T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
607 PM CDT THU JUL 9 2015
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CARROLL COUNTY IN NORTHWESTERN ARKANSAS...
BENTON COUNTY IN NORTHWESTERN ARKANSAS...
NORTHWESTERN MADISON COUNTY IN NORTHWESTERN ARKANSAS...
NORTHEASTERN WASHINGTON COUNTY IN NORTHWESTERN ARKANSAS...
* UNTIL 715 PM CDT
* AT 607 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTH OF SPRINGTOWN TO NEAR CAVE SPRINGS TO
4 MILES SOUTH OF TONTITOWN...MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
FAYETTEVILLE...SPRINGDALE...ROGERS...BENTONVILLE...EUREKA
SPRINGS...BELLA VISTA...LOWELL...FARMINGTON...PEA RIDGE...
TONTITOWN...BETHEL HEIGHTS...CAVE SPRINGS...DECATUR...HIGHFILL...
GARFIELD...GATEWAY...BEAVER...SPRINGTOWN...HINDSVILLE AND FORUM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3602 9424 3619 9437 3631 9449 3650 9423
3650 9371 3617 9367
TIME...MOT...LOC 2307Z 235DEG 35KT 3631 9440 3627 9420 3612 9423
HAIL...<.75IN
WIND...60MPH
$$3 follow-up statements
223
WWUS54 KTSA 092325
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
625 PM CDT THU JUL 9 2015
ARC007-015-087-143-100015-
/O.CON.KTSA.SV.W.0251.000000T0000Z-150710T0015Z/
CARROLL AR-BENTON AR-MADISON AR-WASHINGTON AR-
625 PM CDT THU JUL 9 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHWESTERN CARROLL...NORTHEASTERN BENTON...NORTHWESTERN MADISON
AND NORTHEASTERN WASHINGTON COUNTIES...
AT 625 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR BENTONVILLE TO 5 MILES NORTHWEST OF WAR EAGLE TO
5 MILES WEST OF HINDSVILLE TO 3 MILES NORTHWEST OF FAYETTEVILLE...
MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
FAYETTEVILLE...SPRINGDALE...ROGERS...BENTONVILLE...EUREKA SPRINGS...
BELLA VISTA...LOWELL...FARMINGTON...PEA RIDGE...TONTITOWN...BETHEL
HEIGHTS...GARFIELD...GATEWAY...BEAVER...HINDSVILLE...FORUM...HOBBS
STATE PARK...CLIFTY...WITHROW SPRINGS STATE PARK AND WAR EAGLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3609 9429 3626 9413 3636 9432 3650 9419
3650 9371 3617 9367 3602 9424
TIME...MOT...LOC 2325Z 249DEG 40KT 3637 9418 3633 9400 3614 9397 3610
9420
HAIL...<.75IN
WIND...60MPH
$$125
WWUS54 KTSA 092347
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
647 PM CDT THU JUL 9 2015
ARC007-015-087-143-100015-
/O.CON.KTSA.SV.W.0251.000000T0000Z-150710T0015Z/
CARROLL AR-BENTON AR-MADISON AR-WASHINGTON AR-
647 PM CDT THU JUL 9 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR WEST CENTRAL CARROLL...EAST CENTRAL BENTON...NORTHWESTERN MADISON
AND NORTHEASTERN WASHINGTON COUNTIES...
AT 647 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HINDSVILLE...
MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
HINDSVILLE...WAR EAGLE...CLIFTY...FORUM...WITHROW SPRINGS STATE
PARK...HOBBS STATE PARK...BEST AND LOOKOUT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3626 9398 3631 9394 3634 9382 3636 9369
3617 9367 3611 9391 3611 9393
TIME...MOT...LOC 2347Z 254DEG 24KT 3618 9385
HAIL...0.75IN
WIND...60MPH
$$
!967
WWUS54 KTSA 100010
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
710 PM CDT THU JUL 9 2015
ARC007-015-087-143-100020-
/O.EXP.KTSA.SV.W.0251.000000T0000Z-150710T0015Z/
CARROLL AR-BENTON AR-MADISON AR-WASHINGTON AR-
710 PM CDT THU JUL 9 2015
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL CARROLL...EAST
CENTRAL BENTON...NORTHWESTERN MADISON AND NORTHEASTERN WASHINGTON
COUNTIES WILL EXPIRE AT 715 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3626 9398 3631 9394 3634 9382 3636 9369
3617 9367 3611 9391 3611 9393
TIME...MOT...LOC 0009Z 235DEG 35KT 3618 9385
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 6:03 PM CDT, 4 minutes earlier.
Area forecast discussion, Jul 9, 6:03 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
603 PM CDT THU JUL 9 2015
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
FOR THE 0Z TAFS... PRECIPITATION WILL BE ENDING FROM THE WEST OVER
THE NEXT FEW HOURS... AND MAY STILL AFFECT ARKANSAS TAF SITES.
AFTER THAT... VFR CONDITIONS WILL PREVAIL AT ALL SITES FOR THE
REMAINDER OF THE 24 HOUR FORECAST PERIOD
&&
.PREV DISCUSSION... /ISSUED 257 PM CDT THU JUL 9 2015/
DISCUSSION...
WEAK SFC LOW ACROSS CENTRAL OK THIS AFTERNOON...WITH ATTENDANT
BOUNDARY EXTENDING EAST ACROSS NE OK AND NW AR. THIS BOUNDARY WILL
CONTINUE TO SLOWLY LIFT NORTH THROUGH THIS AFTERNOON AND
OVERNIGHT...WITH RAIN CHANCES TO DIMINISH FROM SW TO NE DURING
THIS TIME PERIOD. WITH MODELS IN GOOD AGREEMENT ON IMPROVING
CONDITIONS THROUGH TONIGHT...WILL LET FFA ALONE AS IT IS SET TO
EXPIRE AT 00Z. EVENING SHIFT CAN EXTEND A SMALL PORTION IF
NECESSARY. ONCE THE PRECIP SHUTS OFF...UPPER RIDGING WILL BEGIN TO
BUILD IN ACROSS THE SRN PLAINS. TEMPERATURES WILL MODERATE OVER
THE WEEKEND AS THE RAIN FOOTPRINT ERODES. MONDAY STILL LOOKS TO BE
THE HOTTEST DAY OF THIS FORECAST CYCLE...DEWPOINTS IN THE LOWER TO
MID 70S WILL BE IN PLACE ACROSS PARTS OF ERN OK THROUGH THE
WEEKEND AND EARLY PART OF NEXT WEEK. THOSE LOCATIONS WILL LIKELY
SEE HEAT INDEX VALUES IN EXCESS OF 105 DEGREES FOR THE LATTER
HALF OF THE WEEKEND AND INTO NEXT WEEK. THE CENTER OF THE UPPER
RIDGE TOWARDS MID WEEK MAY MOVE A LITTLE BIT TO THE WEST...AND
MAY PLACE THE FAR ERN ZONES ON THE PERIPHERY OF INCREASED NW
FLOW. RAIN CHANCES WOULD INCREASE SOME...HOWEVER WILL KEEP
FORECAST DRY BEYOND TONIGHT.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR OKZ054>068-070-
071.
AR...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR ARZ001-002.
&&
AVIATION...06Hazardous weather outlook, Jul 9, 4:45 PM CDT, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
445 PM CDT THU JUL 9 2015
ARZ001-002-010-011-019-020-029-OKZ049-053>076-101030-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
445 PM CDT THU JUL 9 2015
...LIMITED SEVERE RISK WITH BRIEF TORNADIC POTENTIAL LATE
THIS AFTERNOON AND EARLY EVENING...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THROUGH TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...PARTS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS
...MAINLY LOCATIONS EAST OF HIGHWAY 69 AND NORTH
OF INTERSTATE 40.
ONSET...ONGOING.
SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...LOCATIONS NORTH OF INTERSTATE 40.
ONSET...ONGOING.
FLASH FLOOD.
RISK...ELEVATED.
AREA...NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
RAIN SCATTERED THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS
NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS THROUGH THE EVENING. THIS
IS IN RESPONSE TO A NEARLY STATIONARY FRONTAL BOUNDARY ACROSS
PARTS OF THE REGION ALONG WITH AN UPPER LEVEL IMPULSE MOVING
ALONG THE OKLAHOMA KANSAS BORDER. HEAVY RAINFALL WILL CREATE
ADDITIONAL AMOUNTS FROM AROUND A HALF INCH TO NEAR 2 INCHES...WITH
LOCALLY HIGHER AMOUNTS POSSIBLE. THE GREATEST POTENTIAL FOR
ADDITIONAL RAINFALL LOOKS TO BE ALONG AND NORTH OF HIGHWAY
412..AND WILL CARRY AN ONGOING FLASH FLOODING RISK. A FLASH FLOOD
WATCH REMAINS IN EFFECT UNTIL 7 PM THIS EVENING FOR MOST LOCATIONS
ALONG AND NORTH OF INTERSTATE 40 IN EASTERN OKLAHOMA AND ALONG THE
ARKANSAS MISSOURI BORDER IN NORTHWEST ARKANSAS.
A LIMITED SEVERE POTENTIAL WILL BE POSSIBLE WITHIN ANY
THUNDERSTORM ACTIVITY WHERE BRIEF SEVERE WIND GUSTS ARE THE
PRIMARY THREAT. GREATER POTENTIAL WILL RESIDE IN THE VICINITY OF
THE SURFACE BOUNDARY ACROSS NORTHEAST OKLAHOMA TO FAR NORTHWEST
ARKANSAS. THE POTENTIAL FOR ONE OR TWO BRIEF TORNADOES EXISTS IN
THIS AREA AS JUST ENOUGH SHEAR WILL BE IN PLACE IN THE VICINITY OF
THE SURFACE FRONT.
SHOWER AND THUNDERSTORM ACTIVITY IS EXPECTED TO LIFT NORTHEAST
AND EXIT THE REGION LATER THIS EVENING AND OVERNIGHT AS THE
FRONTAL BOUNDARY RETREATS NORTHWARD.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY AND SATURDAY...NO HAZARDS.
SUNDAY THROUGH TUESDAY...DANGEROUS HEAT POTENTIAL.
WEDNESDAY...NO HAZARDS.
EXTENDED DISCUSSION...
IN THE WAKE OF THE EXITING FRONTAL BOUNDARY...A RIDGE OF HIGH
PRESSURE IS FORECAST TO SET UP OVER THE SOUTHERN PLAINS. THIS WILL
ALLOW FOR SOUTH TO SOUTHWESTERLY FLOW TO RETURN HOT AND HUMID
CONDITIONS ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS
WEEKEND INTO NEXT WEEK. DANGEROUS HEAT INDEX VALUES AROUND 100
DEGREES TO 110 DEGREES WILL BE POSSIBLE ACROSS PARTS OF THE
REGION.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Jul 9, 4:15 PM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 415 PM CDT THU JUL 9 2015 OKZ067-068-070-092200- MUSKOGEE OK-CHEROKEE OK-WAGONER OK- 415 PM CDT THU JUL 9 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WAGONER... NORTHEASTERN MUSKOGEE AND WEST CENTRAL CHEROKEE COUNTIES UNTIL 500 PM CDT... AT 414 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3 MILES NORTHWEST OF MUSKOGEE...MOVING EAST AT 20 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM HAS ALSO SHOWN SIGNS OF LOW LEVEL ROTATION. LOCATIONS IMPACTED INCLUDE... MUSKOGEE...FORT GIBSON...OKAY...TULLAHASSEE AND SEQUOYAH STATE PARK. LAT...LON 3592 9518 3569 9519 3569 9552 3587 9550 TIME...MOT...LOC 2114Z 260DEG 18KT 3577 9542
Special weather statement, Jul 9, 4:26 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 426 PM CDT THU JUL 9 2015 OKZ062-063-067>070-092215- ADAIR OK-MUSKOGEE OK-CHEROKEE OK-DELAWARE OK-MAYES OK-WAGONER OK- 426 PM CDT THU JUL 9 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BENTON... SOUTHEASTERN MAYES...SOUTHEASTERN WAGONER...NORTHEASTERN MUSKOGEE... SOUTHERN DELAWARE...CHEROKEE AND NORTHWESTERN ADAIR COUNTIES UNTIL 515 PM CDT... AT 425 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR SALINA TO NEAR MUSKOGEE...AND MOVING EAST AT 50 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. A FEW STORMS EMBEDDED WITHIN THE LINE HAVE SHOWN SIGNS OF LOW LEVEL ROTATION. LOCATIONS IMPACTED INCLUDE... MUSKOGEE...TAHLEQUAH...WAGONER...JAY...FORT GIBSON...LOCUST GROVE... SALINA...COLCORD...KANSAS...OKAY...HULBERT...OAKS...LEACH...SEQUOYAH STATE PARK...PROCTOR...PEGGS...SCRAPER...ELDON...CHEROKEE LANDING STATE PARK AND ROSE. LAT...LON 3646 9461 3573 9482 3569 9544 3633 9524 TIME...MOT...LOC 2125Z 253DEG 42KT 3628 9519 3576 9535
Local storm report, Jul 9, 5:06 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
506 PM CDT THU JUL 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 PM TSTM WND GST TAHLEQUAH 35.92N 94.97W
07/09/2015 E60 MPH CHEROKEE OK BROADCAST MEDIA
THUNDERSTORM WIND GUST OF 50 TO 60 MPH ESTIMATED AT THE
NSU CAMPUS IN TAHLEQUAH.
&&
JDSSpecial weather statement, Jul 9, 5:09 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
509 PM CDT THU JUL 9 2015
OKZ065-071-092300-
OKFUSKEE OK-MCINTOSH OK-
509 PM CDT THU JUL 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OKFUSKEE AND
SOUTHWESTERN MCINTOSH COUNTIES UNTIL 600 PM CDT...
AT 509 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
DUSTIN...MOVING EAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
STIDHAM...VIVIAN...RAIFORD AND VERNON.
LAT...LON 3544 9569 3527 9561 3519 9598 3529 9598
3529 9609
TIME...MOT...LOC 2209Z 251DEG 25KT 3525 9601Special weather statement, Jul 9, 5:23 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
523 PM CDT THU JUL 9 2015
ARZ001-010-OKZ063-069-092330-
WASHINGTON AR-BENTON AR-ADAIR OK-DELAWARE OK-
523 PM CDT THU JUL 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR BENTON...NORTH CENTRAL
WASHINGTON...EASTERN DELAWARE AND NORTH CENTRAL ADAIR COUNTIES UNTIL
630 PM CDT...
AT 523 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR SOUTH WEST CITY TO 4
MILES SOUTHEAST OF KANSAS...AND MOVING EAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SPRINGDALE...ROGERS...BENTONVILLE...SILOAM SPRINGS...BELLA VISTA...
LOWELL...PEA RIDGE...GENTRY...TONTITOWN...GRAVETTE...CAVE SPRINGS...
DECATUR...WEST SILOAM SPRINGS...COLCORD...HIGHFILL...SPRINGTOWN...
HIWASSE...MAYSVILLE...WEST SILOAM SPRING AND MILLER.
LAT...LON 3650 9462 3650 9407 3620 9418 3613 9478
3657 9468 3658 9462
TIME...MOT...LOC 2223Z 252DEG 32KT 3652 9463 3616 9475Special weather statement, Jul 9, 6:00 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
600 PM CDT THU JUL 9 2015
ARZ001-002-010-011-OKZ069-100000-
WASHINGTON AR-BENTON AR-MADISON AR-CARROLL AR-ADAIR OK-
600 PM CDT THU JUL 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CARROLL...BENTON...
NORTHWESTERN MADISON...NORTHERN WASHINGTON AND NORTHEASTERN ADAIR
COUNTIES UNTIL 700 PM CDT...
AT 600 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 2 MILES NORTH OF DECATUR TO
NEAR TONTITOWN TO 3 MILES EAST OF CINCINNATI...AND MOVING NORTHEAST
AT 60 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
FAYETTEVILLE...SPRINGDALE...ROGERS...BENTONVILLE...SILOAM SPRINGS...
HUNTSVILLE...EUREKA SPRINGS...BELLA VISTA...LOWELL...FARMINGTON...PEA
RIDGE...PRAIRIE GROVE...GENTRY...ELKINS...TONTITOWN...BETHEL
HEIGHTS...GRAVETTE...LINCOLN...CAVE SPRINGS AND DECATUR.
LAT...LON 3607 9367 3599 9414 3596 9454 3622 9456
3650 9451 3650 9371 3608 9367
TIME...MOT...LOC 2300Z 224DEG 54KT 3637 9446 3619 9421 3604 9445The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 12:26 AM CDT | Areal Flood Advisory | TSA | Benton, Washington | 3 hr |
| Jul 9, 1:34 AM CDT | Areal Flood Advisory | TSA | Carroll, Madison | 3 hr |
| Jul 9, 3:43 AM CDT | Flash Flood Watch | TSA | Benton, Carroll | 15 hr |
| Jul 9, 8:51 AM CDT | River Flood Warning | TSA | Crawford, Sebastian | 61 hr |
| Jul 9, 1:56 PM CDT | River Flood Warning | TSA | Franklin, Johnson, Logan | 3 days |
| Jul 9, 2:14 PM CDT | Areal Flood Advisory | TSA | Carroll, Madison | 4 hr |
| Jul 9, 5:06 PM CDT | Severe Thunderstorm Warning | TSA | Washington | 39 min |
| Jul 9, 5:15 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 30 min |
| Jul 9, 5:23 PM CDT | Special Weather Statement | TSA | Benton | 67 min |
| Jul 9, 5:33 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 42 min |
| Jul 9, 6:00 PM CDT | Special Weather Statement | TSA | Benton | 60 min |
| Jul 9, 6:41 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison, Washington | 49 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.